# SDR CA020117017

- Difficulty date: December 10, 2001
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A310
- Engine: Ge CF680C2A5
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: A2151060200200
- Condition: Missing
- Location: Fueling Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN)   FOUND REFUELING PANEL DOOR MISSING ON ARRIVAL TO "VRA".  REFUELING DOOR AND AN AIR INLET PANEL WERE REPLACED.
